I was diagnosed with schizophrenia about 2 years ago I have been on numerous meds. I just started taking Latuda 4 days ago. For two days I took 40 mg now I am at 80 I feel any symptom relief at all it almost feels like I am not taking any meds at all. I am really disappointed because I heard good things about this med but I feel crazy and the voices are loud and clear. Please help if you can I would really like to know if there are people out there that have had experience with this medicine. If so how long did it take for it to work for you? When you first started taking it did it work at all or did it take a few days? Thank you so much in advance for your help!! I feel very alone.
27 Jan 2012
I am gettting ready to start Latuda this week or first of next week. What I have obtained from my psych and the package insert is that you might not see results for up to 2 weeks. I always give my antipyschotics 5-7 days to make an impact if nothing i call my psych and at least let them know. I work hand in hand with mine making decisions. I hope that answers your question to some extent. Hope it starts working.
27 Jan 2012
It did take me a couple of weeks to really feel the results. I started taking it in November 2011. It helps with social anxiety and keeps the voices and other hallucinations away. I am not sleeping well but am trying to regulate that with Trazodone (50-150mg as needed.) Wouldn't it be nice to just chuck all the medications and still be able to feel good? Unfortunately, doens't look like that's going to happen.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Was this an easy transition since they are both dones? Have you noted more EPS with one more than the other? Your input is appreciated.
My husband was recently prescribed latuda after an emergency room visit. His mood changes and accusations are off the scale, he seems somewhat in ...